# SDR CALA2017073102461

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311832020051
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST UPPER ATTACHMENT, INTERNAL SIDE, HOLE 3 IS CRACKED AT 9:00 POSITION SIDE POST LAYER.  ACCOMPLISHED A REPAIR IAW ECRA 5310-07169.
